# SDR 08FDEA04241

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960216
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK ON INBD VERTICAL SIDE FWD OF BS 1070 RBL 25. FOUND CORROSION OUT OF LIMITS, CUT OUT DAMAGED SEAT TRACK FROM BS 950 TO 1134 RBL 25, FABRICATED 2 SEAT TRACK SECTIONS, 4 ANGLE SPLICES, 2 STRAPS AND IAW SRM 53-10-5. INSTALLED REPAIR PARTS IAW SRM 53-10-5.
